# SDR ASAA0240073

- Difficulty date: June 24, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022601
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAI - DURING LINE CHECK, FOUND FLOOR TRACK EMERGENCY LIGHTS INOPERATIVE AT ROW 25, 26 AND AFT LAVATORY AREA.  RECONNECTED FLOOR TRACK WIRING, OPERATIONAL CHECKED GOOD.  (M)
